# SDR CALA2021081801352

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 75,712 hours, 15,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47024
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5725-01003 (ORIGINAL REV.) OP06 PREVENTIV E MODIFICATION,1 EA. CODE A FASTENER HOLE AND 1EA CODE B FASTNEN ER HOLE ARE FOUND CRACKED ON LHW#2 LOWER MACHINE SKIN PN 112T470 2-4 AS SHOW IN FIQURE 1. THE CRACK LENGTHS ARE OUT OF DWG 767-94 70 SH 1 REPAIR LIMIT FOR CODE A AND B FASTENER HOLES. THIS ECRA PROVIDES INTERIM REPAIR INSTRUCTIONS. REPAIRED PER ECRA. ACCOMPLISH INITIAL INSPECTIONS OF PART 2 OF THE LATEST REVISION OF EC5725-01086 ON OR BEFORE THE AIRCRAFT REACHES107,711 TOTAL F LIGHT HRS OR 27940 TOTAL FLT CYCLES, WHICHEVER OCCURS FIRST. PER REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 32000 FLIGHT HOURS OR 12000 FLT CYCLES, WHICHEVER OCCURS FIRST. BEFORE THE ACFT REACHES 107,711 FLIGHT HOURS OR 27,940 CYCLES, WHICHEVER COMES FIRST. PERFORM REPEAT INSPECTION AT INTERVALS NOT TO EXCEDD 32,000 FLIGHT HOURS OR 12000 CYCLES WHICHEVER COMES FIRST. PER ECRA 5725-01086 ACP INITIAL INSPECTIONS PER PART 2 ON OR TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE NOTE:CRACK WAS FOUND ON RHW#2 LOWER MACHINE SKIN NOT THE LHW #2 LOWER MACHINE SKIN. INIT: 107,711 TAFH OR 27,940 TAFC WHICHEVER OCCURS FIRST WILL AUTO ITO TO RIR (-0269) RIR: 32,000 FH OR 12,000 FC WHICHEVER OCCURS FIRST ...RJS
